# SDR SIMA9701601

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4151 - EMERGENCY LIGHT OUT IN GALLEY AREA.  LIGHT FOUND INTERMITTENT.  DEFERRED PER MEL 33-22.  AIRCRAFT RETURNED TO SERVICE.  REPAIRED WIRE.  PERFORMED OPS CHECK, SATISFACTORY.  RETURNED AIRCRAFT TO SERVICE.  (X)
